Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Helpless Romanic

Beginning month 2..... no side effects yet...

I am beginning the second month of tane...I havnt experienced anything major yet at all...from what I hear the first month is soposed to be the worst, well then my worst may be over?? but we will see...I am seriously loving this....my skin is doing great--NOT perfect..but look better than it has in awhile...I am excited for clear skin...I will update very soon on my progress...

Share this post


Link to post
Share on other sites

Still not experiencing any new activity...my old ones have healed over night all I have is scarring...I love ACCUTANE!!!! It is clearing my skin soo fast...my breakouts go away quickly...this is great...

Share this post


Link to post
Share on other sites

I was wondering if mine was normal. I dried out slightly the first month, but nothing too bad. Started the second month this week, 40mg x 2day, and still no peeling or flaking. Is this normal? I still am breaking out on my cheeks but not too bad about 2 per cheek. I hope this is normal. Any encouragement?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×